# SDR 2007UALA00144

- Difficulty date: January 20, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 55,614 hours, 21,107 cycles
- Engine: Pwa PW2037
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO INABILITY TO RETRACT LANDING GEAR.  ON TAKEOFF GEAR HANDLE WOULD NOT COME UP PAST OFF & GEAR WOULD NOT RETRACT.  REPLACED LEFT AND RIGHT GEAR TRUCK TILTED SENSORS. ALSO REPLACED PSEU.
